Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

My poop looks like a boomerang

Anonymous
Posted by Anonymous
  • 6 Replies

Damn antibiotics twisting my intestines!!!  Talk about hard to pass!!!!  

Posted by Anonymous on Jun. 17, 2013 at 6:33 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
DieselsMom
by Gold Member on Jun. 17, 2013 at 6:36 AM

antibiotics usually cause diarrhea??

blsdbyangel07
by Evil Food Lady on Jun. 17, 2013 at 6:39 AM
Invest in some stool softeners!
Anonymous
by Anonymous 1 - Original Poster on Jun. 17, 2013 at 6:40 AM

not in me....zpack lately has been tearing my gut up, and giving me a rash...guess i can't take it anymore


Quoting DieselsMom:

antibiotics usually cause diarrhea??



stepperbepper
by on Jun. 17, 2013 at 6:54 AM
Sorry for you shitty day?
Anonymous
by Anonymous 1 - Original Poster on Jun. 17, 2013 at 7:02 AM

Pun intended??  LOL


Quoting stepperbepper:

Sorry for you shitty day?



JulietAngel89
by Platinum Member on Jun. 17, 2013 at 7:03 AM

Gday mate ;)

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN